MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 103401
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during priming with a cartridge dialyzer line, an external saline leak from the ¿normal saline line¿ was observed.It was further reported the heparin connection port is broken.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not received; however, eight (8) retained samples were evaluated.Visual inspection with the naked eye of the eight retention samples did not identify any abnormalities that could have contributed to the reported condition.Functional testing including leak testing was performed with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HD CARTRIDGE LINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key15916252
Report Number8030638-2022-00033
Device Sequence Number15089100
Product Code FJK
UDI-Device Identifier07332414007867
UDI-Public(01)07332414007867
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Catalogue Number103401
Device Lot NumberMA0122018345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown